MAUDE Adverse Event Report: LIMACORPORATE S.P.A. FEMORAL HEAD; FEMORAL HEAD - DIA.32MM SHORT TAPER 12/14

LIMACORPORATE S.P.A. FEMORAL HEAD; FEMORAL HEAD - DIA.32MM SHORT TAPER 12/14
Model Number 5010.42.321
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint source reported revision due to infection performed on (b)(6) 2025.Previous surgery performed on (b)(6) 2015.Patient 49 years old.The devices explanted are the following: · delta protr.Liner øint 32mm #m (product code: 588651158, lot: 1509428 - ster: (b)(4) - sold in us.· bone screw ø6,5 h.25mm (product code: 8420.15.020, lot: 1507404 - ster: (b)(4)) - sold in us.· sam-fit right mod.Fem.Stem #1 (product code: 4216.25.110, lot: 1103050 - ster: (b)(4)) - not sold in us.· modular neck std-s (s1) (product code: 4220.09.110, lot: 1512295 - ster: (b)(4)) - not sold in us.· fem.Modular head - s ø32mm (product code: 5010.42.321, lot: 1482052 - ster: (b)(4)) - sold in us.· delta-pf acetab.Cup ø50 mm (product code: 5551.25.500, lot: 1500348 - ster: (b)(4)) - not sold in us.· bone screw ø6,5 h.20mm (product code: 8420.15.010, lot: 1507399 - ster: (b)(4)) - sold in us.
 
Additional Manufacturer Narrative
The check of device history records (dhrs) did not highlight any pre-existing anomalies on the lot numbers involved.This is the first and only complaint received about these lot numbers.A final report will be submitted once the investigation is completed.

Brand Name
FEMORAL HEAD
Common Device Name
FEMORAL HEAD - DIA.32MM SHORT TAPER 12/14
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23692504
Report Number3008021110-2025-00158
Device Sequence Number9124041
Product Code MBL
UDI-Device Identifier08033390298100
UDI-Public08033390298100
Combination Product (Y/N)N
PMA/510(K) Number
K1413274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.321
Device Catalogue Number5010.42.321
Device Lot Number1482052
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown